# SDR UPS02437628

- Difficulty date: January 28, 2002
- Submitted: March 15, 2002
- Operation: Air carrier
- Aircraft: N673UP
- Make and model: Boeing 747123
- Aircraft serial: 20325
- Aircraft time: 68,011 hours, 20,052 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT CARGO COMPT - RBL 31-42 BS 1660 FLOORBEAM UPPER CHORD CORRODED.  FLOORBEAM UPPER CHORD REPAIRED AS PER SRM 51-41-04 FIG 2.
